# SDR R61A201507190466

- Difficulty date: July 19, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 17085089401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE DISPOSAL ACCESS PANEL IS CORRODED.  MAINTENANCE R & R  WASTE DISPOSAL ACCESS PANEL IAW SRM 51-40-02, 51-41-02, PN 170-85089-401, HINGE.
